# SDR SWAA2022062822253

- Difficulty date: June 24, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 39,248 hours, 23,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT 17A FAILED CAPACITY TEST / [01] FOUND BATTERY PACK DISLODGED; MOUNT HARDWARE LOOSE. SECURED HARDWARE AND PACK. CAPACITY CHECKS GOOD PER AMM 33-51-00
